# SDR SWAA2022071113035

- Difficulty date: May 29, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 60,481 hours, 35,778 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.90 AND 16 INCH. FROM FRONT SPAR. CRACK LENGTH = 0.500 INCH. APPROX. 2022-267968 / [01] ET TOOL USED: PN: NORTEC 600D; SN:210138203; DUE DATE: 11-APR-23;[02] TOOL USED EDDY CURRENT INSTRUMENT P/N NORTEC500D S/N N500X11290U021704 DUE DATE 01-FEB-23.;[03] REPAIRED LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN LOCATED AT STAB STA 193.90 AND 16 INCH. FROM FRONT SPAR. IAW B737 700 SRM 55-10-01-2R-11 REPAIR 11. SEE INDIVIDUAL SING-OFF BELOW;[04] REPAIRED LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN LOCATED AT STAB STA 193.90 AND 16 INCH. FROM FRONT SPAR. IAW B737 700 SRM 55-10-01-2R-11 REPAIR 11.RII. SEE INDIVIDUAL SING-OFF BELOW
